# SDR UPS804939

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT AND RT FORWARD NOSE GEAR DOOR HINGE CUTOUTS HAVE .5 INCH CRACKS.  REPAIRED SKIN IAW SRM 53-2-0, DC8-5330-4154B.
